Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Triumeq"

reset

Are Integrase Inhibitors Less Toxic With Less Side Effects Than PI's? (Tivicay Vs. Prezista/Norvir)

Are Integrase Inhibitors Less Toxic With Less Side Effects Than PI's? (Tivicay Vs. Prezista/Norvir)

When I was diagnosed with AIDS in 2011 I just let the Dr's tell me what to do, and took the pills and chose to ignore my disease mainly because it was controlling my life, making me depressed every minute. That became a habit and being vigilant with my meds, my numbers became great, but I just stayed out of the "loop" as far as medicine was concerned and never changed anything. Integrase Inhibitors didn't even exist back in 2011, but now that I want to get rid of Truvada because of it's kidney… read more

A myHIVteam Member said:

I've been positive since 2002 started on the meds in 2005 I've taken just about everything there was back then and now I'm on triumeq have been for many years and it's working great.

posted about 2 months ago

Triumeq

Triumeq

I was in the research group back in 2011. When approved it came under the name Triumeq. I gained wIt and fatty liver. I blame that on more of laziness. I am glad to hear others have insomnia. This last month I was hospitalized for kidney stones. The Dr in the hospital and my primary said to ask ID doc next appointment if Triumeq could cause them. Anyone know?

A myHIVteam Member said:

I have been on Triumeq for many years. Insomnia and some light headedness are most noticeable side effects. Better than anything else I've tried. Blood sugar is high but not sure if that is caused… read more

edited, originally posted 2 months ago

I Will Like To Know If Is A Normal Side Effect

I Will Like To Know If Is A Normal Side Effect

Tampa, FL

I have a question 🤔i take Biktarvy and am very happy with my treatment only 1 problem .....i have crazy dreams about my pass,i see monsters i dream a lot with my parents they both pass away 🤔do anyone have the same side effects???

posted about 1 

A myHIVteam Member said:

I do, once in a while, have vivid dreams although I have been on Biktarvy since it was released two years ago!

posted 6 months ago

Triumeq And Sinuses

Triumeq And Sinuses

Hi,

I have a question and I have a meeting with my doctor in a few weeks but wanted to see if anyone else had a similar experience.

I've been on Triumeq now for just over a week and my sinuses are just awful. Some of the bad side effects are a cough and tiredness. I've actually been able to sleep now but getting more sleep than normal and just can't get over my sinus infection that has a nasty cough to it.

Do you think it is connected to the new Rx or just sinus season?

Thanks in… read more

A myHIVteam Member said:

Hi,

I agree with you. I think when I switched medications my sinuses got worse due to the change in seasons. Just bad timing. My sinuses have always been awful.

Just turns out acid reflux sucks… read more

posted over 2 years ago

Triumeq

Triumeq

I don't have a question. I wanted to say. This one best treatments I have tried. No side effects. 😁 thank you.

A myHIVteam Member said:

Well I knew what was causing it so I didn't stress. And if got too bad there was alternative treatment to help.

posted over 4 years ago

Wat Side Effects Does Truimeq Cuz

Wat Side Effects Does Truimeq Cuz

Im seeing where people quit taking Triumeq cuz side effects im curious as to what they are ive been on truimeq almost a year i was diagnosed last year i have the itching and extreme thirst but i might not know if i have anything else unless I know wat im looking for

A myHIVteam Member said:

Lol

posted over 3 years ago

Meds

Meds

Do the meds actually make you feel normal without heaches fatigue etc when undetectable. And I don’t mean med side effects. Just overall health

A myHIVteam Member said:

I'm going on 5 yrs diagnosed I have fatigue I just want to sleep but I have other health issues and on 21 meds a day

posted 9 days ago

Triumeq

Triumeq

I've been on triumeq for at least 8 or so years. I take it every day. Before that since 2004 I took 3 other pills. Truvada and 2 others I forgot their names

Anyway I took a dr ordered blood test last week and I have a viral load of 50. It is no longer undetectable I'm wondering why. I've never missed a dose as far as I can think of

A myHIVteam Member said:

Mine did the same. Wait a month and retest again. Probably stress, or the test itself. 50 is very low but worth checking out!

posted 2 days ago

Triumeq

Triumeq

Is this a great med treatment for HIV cause I just started taking it like a few weeks ago and my skin is itching like crazy the only reason why I started taking Triumeq is because the other med that I was taking had the levels of my liver up

A myHIVteam Member said:

@A myHIVteam Member
I overlooked mentioning that I am taking the generic equivalent of Norvir which is named Ritonavir and it's the 100mg tablet that does not require refrigeration
I have been on… read more

edited, originally posted 8 months ago

Stribild

Stribild

I read everything about Stribild, but I would like to hear from people who actually use it....

A myHIVteam Member said:

I dont have insomnia

posted almost 3 years ago
myHIVteam My HIV Team

Thank you for signing up.

close